# SDR DALA2021040702046

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deteriorated
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DETERIORATED SLIDE RAFT PASSENGER CREW DOOR 831 SMALL LOOP OF THE GIRT-ASSEMBLY AT FWD GALLEY AREA. CORRECTIVE ACTION: R/R SLIDE PER DELTA WORKCARD AMDS 2561-4001-LF. (1772956)
